# SDR DL72S001162

- Difficulty date: June 15, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- Aircraft time: 59,439 hours, 39,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER HINGE CUTOUT OF THE FWD PASSENGER DOOR SURROUND SKIN WAS FOUND WITH A .5 TYPICAL CRACK.  THE CRACK WAS     ROUTED OUT OF THE SKIN AND REPAIRED WITH AN EXTERNAL STEEL DOUBLER PER ER/A 377566-14, REV A.  THE CRACK IS TYPICAL OF BAC S/B 727-53-0198.
